It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-31-2008, 03:16 PM   #1
(male)
 
Join Date: Aug 2008
Location: Lebanon
Posts: 0
Ali Mroweh HB User
Dekapine

hi i recently changed my medication for epilepsy from epanutin to dekapine.. i just want to know its serious side effects and when should i stop it.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
My daughter looses contience while a wake Father_pain Epilepsy 3 09-05-2002 09:17 PM
med administration (DEKAPINE) Father_pain Epilepsy 0 08-28-2002 08:21 AM
correction of med name Father_pain Epilepsy 1 08-27-2002 02:54 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (7), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), dogmom (2), Prairie Fairie (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!